# SDR AALA202408167549

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 40,991 hours, 16,219 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 30375103200
- Part serial: 15COU1500300576
- Condition: Worn
- Location: Zone 700
- Part time: 22,843 hours, 9,442 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED SEVERE NOSE WHEEL SHIMMY/VIBRATION AT AIRCRAFT ROTATION FOR APPROXIMATLEY 5 SECONDS. MAINTENANCE FOUND THAT BOTH THE UPPER AND LOWER TORQUE LINKS ON THE NOSE LANDING GEAR HAD EXCESSIVE PLAY / WORN. REPLACED THE UPPER (AALA202408167270) AND LOWER (AALA202408167549 ) TORQUE LINKS PER AMM 32-21-27.
